# SDR 96FDEA01106

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 691N00065
- Condition: Cracked
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0132 AND 004, CRACKED FRAME AROUND NUTPLATE HOLE AT BS 1148 LBL 28 WL 160.  *S/D*  REMOVED DAMAGED AREA IN FRAME AT BS 114B LBL 28, WL 160, FABRICATED REPAIR PARTS AND INSTALLED IAW FED EX SRM 51-40-2.
